# SDR ASAA0040021

- Difficulty date: February 22, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655548810
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE AFT CARGO COMPARTMENT TIE DOWN TRACK WAS FOUND TO BE CORRODED AT STATION 827.  REPAIRED PER EA 5320-01402.  (M)
